×

On a canonical two-dimensional space of continuous functions. (English) Zbl 0692.46019

Summary: This paper is devoted to a study of the global transformation of two- dimensional regular and strongly regular spaces of continuous functions from a geometrical point of view. Here the so-called canonical space of continuous functions is of great importance, since it enables us to characterize the spaces of continuous functions under consideration.

MSC:

46E15 Banach spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Borůvka O.: Linear Differential Transformations of the Second order. The English Univ. Press, London 1971. · Zbl 0222.34002
[2] Laitochová J.: To the definition of the global transformation in 2-dimensional linear Spaces of continuous functions. Acta Univ.Palackianae Olomucensis, F.R.N., Vol.88, 1987 · Zbl 0715.34012
[3] Neuman F.: Geometrical Approach to Linear Differential Equations of the n-th Order. Rend., Math. 5 (1972), 579-602. · Zbl 0257.34029
[4] Neuman F.: Теория глобальных свойств обыкновенных дифференциальных уравнений \(n\)-ого порядка. Дифференциальные уравнения 19 (1983), 799-808. · Zbl 0524.34044
[5] Stach K.: Die allgemeinen Eigenschaften der Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen. Publ. Fac. Sci.UJEP Brno, No 478, 1966. · Zbl 0256.34007
[6] Stach K.: Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen. Arch. Math., T3 (1967), 117-138. · Zbl 0217.40002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.